# SDR AALA202401290390

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 82,763 hours, 33,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 286
- Condition: Faulted
- Location: Emergency Lights
- Part time: 7,601 hours, 4,307 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFTHAND EXTERNAL LOAD FAULT SHOWS ON AFT EMERGENCY POWER SUPPLY UNIT  13WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL.
